# SDR TRBA2009014

- Difficulty date: January 24, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 320
- Aircraft time: 27,790 hours, 31,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT AFT EXTERIOR EMERGENCY FLOOD LIGHT INOPERATIVE.  REMOVED AND REPLACED LAMP IAW JIC NR 33-50-00.
